# SDR CA120130006

- Difficulty date: January 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,810 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO RWY 12 ON APPROACH AT 5000 FT THE CREW REPORTED A FLAP FAIL, THE APPROACH WAS ABORTED AND RECEIVED VECTORS FROM ATC.  PERFORMED QRH PROCEDURES, AND RETURNED FOR ROUTINE APPROACH/LANDING.  ON FINAL WHEN SELECTING FLAP 1 WE HAD FLAP FAIL ON EICAS. SLATS WERE AT 1 FLAPS AT 0.  COMPLETED QRH EMERGENCY CHECKLIST AND SELECTED FLAP 0 WHEN RESELECTED FLAP 1, FLAPS OPERATED NORMALLY.  RESET AND TEST COMPLETED IAW RESET MANUAL.  FLAPS/SLATS OPERATED WITH NO FURTHER FAULTS.  CONS SERVICE.
